A2-optimal designs: the nearly-balanced case

Chatterjee, K, Georgiou, S and Koukouvinos, C 2017, 'A2-optimal designs: the nearly-balanced case', Statistics, vol. 51, no. 2, pp. 235-246.

Document type: Journal Article
Collection: Journal Articles

Title A2-optimal designs: the nearly-balanced case
Author(s) Chatterjee, K
Georgiou, S
Koukouvinos, C
Year 2017
Journal name Statistics
Volume number 51
Issue number 2
Start page 235
End page 246
Total pages 11
Publisher Taylor and Francis
Abstract Due to cost constraints, there are often times when balanced designs are not feasible. Unbalanced designs are also used in cases where some treatment combinations may be of particular interest, so the experimenter chooses to sample more heavily from them. A new lower bound for the A 2 -optimality measure that can be applied to both balanced and nearly-balanced experimental designs is provided. This bound is proved to be tight and achievable. New methods for constructing infinite families of saturated and supersaturated nearly-balanced A 2 -optimal designs are also provided.
Subject Statistics not elsewhere classified
Keyword(s) A -optimality 2
Hadamard matrix
supersaturated design
DOI - identifier 10.1080/02331888.2016.1239726
Copyright notice © 2016 Informa UK Limited, trading as Taylor & Francis Group
ISSN 0233-1888
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Altmetric details:
Access Statistics: 178 Abstract Views  -  Detailed Statistics
Created: Tue, 22 Aug 2017, 10:48:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us